Detail publikace

On a delay population model with quadratic nonlinearity

Originální název

On a delay population model with quadratic nonlinearity

Anglický název

On a delay population model with quadratic nonlinearity

Jazyk

en

Originální abstrakt

In this paper, a nonlinear delay differential equation with quadratic nonlinearity is investigated. It is proved that the positive equilibrium is globally asymptotically stable without any further limitations on parameters of this equation. limitations on parameters of this equation

Anglický abstrakt

In this paper, a nonlinear delay differential equation with quadratic nonlinearity is investigated. It is proved that the positive equilibrium is globally asymptotically stable without any further limitations on parameters of this equation. limitations on parameters of this equation

Plný text v Digitální knihovně

BibTex


@article{BUT96175,
  author="Leonid {Berezansky} and Jaromír {Baštinec} and Josef {Diblík} and Zdeněk {Šmarda}",
  title="On a delay population model with quadratic nonlinearity",
  annote="In this paper, a nonlinear delay differential equation with quadratic nonlinearity is investigated. It is proved that the positive equilibrium is globally asymptotically stable without any further limitations on parameters of this equation.         
limitations on parameters of this equation",
  address="Springer Nature",
  chapter="96175",
  doi="10.1186/1687-1847-2012-230",
  institution="Springer Nature",
  number="1",
  volume="2012",
  year="2012",
  month="december",
  pages="1--13",
  publisher="Springer Nature",
  type="journal article - other"
}